Alert archive / Nebraska / Flash Flood Warnings in 2010
Flash Flood Warning 20, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Jul 21, 2010, 10:15 PM CDT for Holt County, Nebraska. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2010, 10:15 PM CDT (03:15 UTC)
- Expired
- Jul 22, 2010, 2:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Holt County, NE
The radar
The North Platte radar (KLNX), 174 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.3 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2416 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 19.3
The text
As transmitted, in the capitals the NWS used until 2016.
941
WGUS53 KLBF 220315
FFWLBF
NEC089-220700-
/O.NEW.KLBF.FF.W.0020.100722T0315Z-100722T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1015 PM CDT WED JUL 21 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 200 AM CDT
* AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR IS ESTIMATING THAT 1 TO 3 INCHES OF RAIN HAS
ALREADY FALLEN.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MIDWAY AND REDBIRD STATE WILDLIFE MANANGEMENT AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF AT LEAST 1 TO 2 INCHESARE POSSIBLE IN
THE WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4261 9924 4280 9925 4289 9899 4288 9894
4284 9889 4284 9883 4283 9881 4280 9870
4281 9866 4278 9859 4276 9845 4277 9835
4276 9830 4261 9830
$$
TAYLOR2 follow-up statements
328
WGUS53 KLBF 220318 CCA
FFWLBF
NEC089-220700-
/O.COR.KLBF.FF.W.0020.100722T0315Z-100722T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1015 PM CDT WED JUL 21 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 200 AM CDT
* AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR IS ESTIMATING THAT 1 TO 3 INCHES OF RAIN HAS
ALREADY FALLEN.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MIDWAY AND REDBIRD STATE WILDLIFE MANANGEMENT AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF AT LEAST 1 TO 2 INCHES ARE POSSIBLE
IN THE WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4261 9924 4280 9925 4289 9899 4288 9894
4284 9889 4284 9883 4283 9881 4280 9870
4281 9866 4278 9859 4276 9845 4277 9835
4276 9830 4261 9830
$$
TAYLOR184
WGUS73 KLBF 220417
FFSLBF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1117 PM CDT WED JUL 21 2010
NEC089-220700-
/O.CON.KLBF.FF.W.0020.000000T0000Z-100722T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT NE-
1117 PM CDT WED JUL 21 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN HOLT COUNTY
UNTIL 200 AM CDT...
AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR IS ESTIMATING 3 TO 5 INCHES OF RAIN HAS FALLEN AS OF
1115 PM CDT.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MIDWAY
AND REDBIRD STATE WILDLIFE MANANGEMENT AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4261 9924 4280 9925 4289 9899 4288 9894
4284 9889 4284 9883 4283 9881 4280 9870
4281 9866 4278 9859 4276 9845 4277 9835
4276 9830 4261 9830
$$
TAYLORWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 3:35 PM CDT, 6 hours 40 minutes earlier.
Area forecast discussion, Jul 21, 3:35 PM CDT, 6 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 335 PM CDT WED JUL 21 2010 .SYNOPSIS... LOW AMPLITUDE H5 PATTERN NOTED THIS MORNING ACROSS THE CONUS WITH A BROAD RIDGE ACROSS THE CENTRAL CONUS AND A LOW AMPLITUDE TROUGH ALONG THE PACIFIC COAST. ABUNDANT MID LEVEL MONSOONAL MOISTURE CONTINUES TO STREAM NORTH FROM THE SOUTHWEST AS NOTED FROM WV IMAGERY AND THE H5 UA ANALYSIS THIS MORNING. SURFACE ANALYSIS FROM THIS AFTERNOON INDICATES A TANDEM OF LOW PRESSURE CENTERS OVER CENTRAL WY AND SERN COLORADO. EXTENDING EAST FROM THESE FEATURES WERE A COUPLE OF STATIONARY FRONTS...THE FIRST ALONG THE NEBR/KS BORDER AND THE SECOND OVER SRN SD. ABUNDANT LOW LEVEL MOISTURE REMAINS IN PLACE WITH MID 60 DEW POINTS EXTENDING WEST INTO THE WRN NEBR PANHANDLE. && .DISCUSSION... SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...FORECAST FOCUS TONIGHT IS SEVERE AND HEAVY RAIN POTENTIAL ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. ABUNDANT MOISTURE REMAINS AVAILABLE ACROSS THE CWA THIS AFTERNOON WITH SFC DEW POINTS WELL INTO THE MID AND UPPER 60S WELL INTO THE NEBR PANHANDLE. THE 18Z SOUNDING FROM LBF INDICATES 1.55 INCHES OF PW WITH A K INDEX OF 36 AND 2000 J/KG CAPE WHICH IS SIMILAR TO THE NAM12 18Z FCST THIS AFTERNOON. BASED ON THE LATEST SOUNDING AND FCST SHEAR PARAMETERS...HEAVY RAIN AND WIND APPEAR TO BE THE MAIN SEVERE THREATS ATTM. THE FCST K INDEX REACHES 50 IN THE SANDHILLS LATER TONIGHT...WHICH IS REAL INDICATIVE OF HEAVY RAIN. WAS CONCERNED ABOUT A FLOOD WATCH INITIALLY BUT DECIDED TO HOLD OFF ON ISSUING ONE AS FLASH FLOOD GUIDANCE IS RUNNING AROUND 2 INCHES/3HRS. ONLY AREA OF CONCERN IS OVER BOYD AND NRN HOLT COUNTIES AND WILL PASS THESE CONCERNS TO THE ONCOMING SHIFT. BASED ON THE WEAK CAP AND CONVECTIVE TEMPS IN THE UPPER 70S...CONVECTION SHOULD BE ONGOING BY FCST ISSUANCE. WEAK CAP WILL ALSO LIMIT SEVERE POTENTIAL SOME AS WELL. THURSDAY AND THURSDAY NIGHT...FORECAST CHALLENGE TOMORROW SHIFTS TO TEMPERATURES AND THUNDERSTORM POTENTIAL THURSDAY NIGHT. THE TEMPERATURE FCST FOR THURSDAY WILL BE TRICKY AND HIGHLY DEPENDENT ON WHERE A STATIONARY FRONT DECIDES TO HANG OUT TOMORROW. BOTH MODELS PUSH THIS FEATURE INTO SRN NEBRASKA THURSDAY EVENING...WHICH WOULD LEAD TO HIGHS IN THE MID TO UPPER 90S FOR TOMORROW. HAVE CHOSEN TO UNDERCUT THE WARMER MET GUIDANCE AND FAVOR LOWER 90S DUE TO ABUNDANT LOW LEVEL MOISTURE (MID 60 DEW POINTS) AND DOUBT ON WHERE THE FRONT WILL SET UP TOMORROW. A WEAK CAP...ABUNDANT MOISTURE AND RAPID AFTERNOON DESTABILIZATION WILL LEAD TO ANOTHER ROUND OF THUNDERSTORMS ONCE AGAIN ACROSS THE FORECAST AREA. DECIDED TO UTILIZE A BLANKET CHANCE POP AS FRONTAL POSN CONTINUES TO BE IN DOUBT FOR TOMORROW NIGHT. ON FRIDAY NIGHT...A MID LEVEL TROUGH OF LOW PRESSURE WILL DRIVE A COLD FRONT THROUGH THE FORECAST AREA FRIDAY EVENING BRINGING ANOTHER ROUND OF TSRAS TO THE AREA. UPPER LVL FORCING AND MOST FAVORABLE LOW LEVEL MOISTURE IS NOTED OVER THE NERN CWA...SO WILL FOCUS HIGHEST POPS THERE. FURTHER SOUTH AND WEST...ACTIVITY WILL BE MORE SPOTTY AND ELEVATED BASED ON DRIER BOUNDARY LAYER CONDS AND MUCH WEAKER DEEP LAYER SHEAR. HIGH PRESSURE WILL BUILD INTO THE CWA FOR SATURDAY...BRINGING MUCH DRIER DEW POINTS...AND COOLER TEMPS TO THE HIGH PLAINS. THE BREAK IN THUNDERSTORMS WILL BE BRIEF THOUGH AS A STATIONARY FRONT WILL BEGIN TO CREEP NORTH ACROSS KANSAS SATURDAY NIGHT AND SUNDAY AS HIGH PRESSURE MOVES EAST. LONG TERM...SUNDAY THROUGH WEDNESDAY...AN EXITING DISTURBANCE AND TROUGH ANCHORED IN THE NRN STREAM FROM SATURDAY WILL DEPOSIT A FRONTAL BOUNDARY ACROSS SRN NEBRASKA OR KANSAS SUNDAY. GENERALLY FOLLOWED THE EURO SOLN WHICH FAVORS THE FRONTAL BOUNDARY STALLING ACROSS KANSAS SUNDAY AND MONDAY. THE EURO SOLN HAS SOME SUPPORT FROM THE 12Z GFS FCST AS WELL. WITH THE FRONT STALLED OFF TO THE SOUTH...WILL KEEP POPS IN THE FCST SOUTH OF THE SANDHILLS. FURTHER NORTH...A DRY FCST WILL BE RETAINED. EARLY NEXT WEEK...A DEVELOPING TROUGH ACROSS THE PACIFIC COAST WILL ALLOW THE SERN RIDGE TO MIGRATE WEST INTO THE CENTRAL CONUS EARLY NEXT WEEK. AS RIDGING BUILDS WEST...THE BEFORE MENTIONED FRONTAL BOUNDARY WILL SHIFT NORTH...ALLOWING WARMER TEMPS TO SURGE INTO CENTRAL AND NRN NEBRASKA. INTRODUCED POPS ACROSS THE NORTH FOR TUESDAY AND WEDNESDAY AS THE FRONT IS EXPECTED TO STALL ACROSS NRN NEBR/SD. ADDITIONAL CONVECTION WILL BE POSSIBLE IN WESTERN AND NORTHWESTERN AREAS TUESDAY AND WEDNESDAY NIGHT AS DISTURBANCES TRACK ALONG THE WESTERN PERIPHERY OF THE RIDGE...TAPPING INTO PLENTY OF MONSOONAL MOISTURE FROM THE SOUTHWEST. && .AVIATION... STRATUS CONTINUES TO HANG IN OVER PORTIONS OF SOUTHWEST NEBRASKA WITH CIGS AS LOW AS IFR AT KIML. AT KLBF/KVTN TERMINALS CLOUD DECK HAS LIFTED TO VFR CONDITIONS...WHICH SHOULD HOLD AS THE PRIMARY CONDITIONS INTO THE MID TO LATE EVENING HOURS. HOWEVER WE ARE AWAITING FOR CONVECTION TO BLOSSOM WITH A FAIRLY UNSTABLE ATMOSPHERE IN PLACE...WHICH COULD LEAD TO MVFR POSSIBLY IFR AS HEAVY RAINFALL IS A GOOD POSSIBILITY WITH THE STRONGER STORMS OVER NEBRASKA TONIGHT. FLIGHT PLANNING COULD BE AFFECTED FOR QUITE A FEW HOURS ACROSS THE HIGH PLAINS AS CONVECTION WILL CONTINUE TO MOVE OFF THE HIGHER TERRAIN AS WELL AS FORM OVER CENTRAL NEBRASKA. A FRONT IN KANSAS WILL TRY AND LIFT THROUGH NEBRASKA OVERNIGHT WHICH WOULD PUSH THE STRATUS FARTHER NORTH BY MORNING...POSSIBLY AFFECTING KVTN TERMINAL AND LEAVING VFR CONDITIONS IN PLACE OVER KLBF. CONFIDENCE LOW IN THIS SCENARIO WITH CONVECTION PLAYING A ROLE IN MOVEMENT OF THIS FRONT AND LATTER PORTIONS OF TAF FORECAST WILL MOST LIKELY CHANGE OVER THE NEXT FEW ISSUANCE TIMES. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. .SHORT AND LONG TERM...BUTTLER .AVIATION...DP
Hazardous weather outlook, Jul 21, 3:58 PM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 358 PM CDT WED JUL 21 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-222100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 358 PM CDT WED JUL 21 2010 /258 PM MDT WED JUL 21 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORM DEVELOPMENT WILL CONTINUE TO BE POSSIBLE OVER MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THE EVENING AND OVERNIGHT HOURS. THE MAIN CONCERN FROM THESE STORMS WILL BE HEAVY RAINFALL WITH A VERY MOIST AND MODERATELY UNSTABLE ATMOSPHERE IN PLACE... WITH SOME AREAS POSSIBLY RECEIVING RAINFALL TOTALS OF 1 TO 2 INCHES DURING THE OVERNIGHT HOURS. THE THREAT OF SEVERE WEATHER WILL CONTINUE WELL INTO THE EARLY MORNING AS WELL...WITH A FEW OF THE STRONGEST STORMS CONTAINING LARGE HAIL AND WINDS GUST AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STALLED OUT FRONT AND A FAVORABLE UPPER AIR PATTERN WILL BRING THE CHANCES FOR THUNDERSTORMS TO WESTERN AND NORTH CENTRAL NEBRASKA THROUGH THE WEEK. A WIDESPREAD OUTBREAK OF SEVERE THUNDERSTORMS IS NOT EXPECTED...BUT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE NEARLY EVERY AFTERNOON AND EVENING OVER WESTERN AND NORTH CENTRAL NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE 13
In the hours before
Special weather statement, Jul 21, 7:28 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 728 PM CDT WED JUL 21 2010 NEZ069-220115- CHASE NE- 628 PM MDT WED JUL 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHASE COUNTY UNTIL 715 PM MDT... AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHAMPION...OR 5 MILES WEST OF IMPERIAL... MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... IMPERIAL AROUND 645 PM MDT. HIGHWAY 61 MILE MARKER 50 AROUND 715 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jul 21, 7:41 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 741 PM CDT WED JUL 21 2010 NEZ036-037-059-220145- LINCOLN NE-LOGAN NE-MCPHERSON NE- 741 PM CDT WED JUL 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN...LOGAN AND EASTERN MCPHERSON COUNTIES UNTIL 845 PM CDT... AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF HERSHEY...OR 12 MILES NORTHWEST OF NORTH PLATTE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HIGHWAY 97 MILE MARKER 20 AROUND 755 PM CDT. HIGHWAY 92 MILE MARKER 220 AND RINGGOLD AROUND 805 PM CDT. HIGHWAY 83 MILE MARKER 120 AROUND 825 PM CDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Special weather statement, Jul 21, 7:48 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 748 PM CDT WED JUL 21 2010 NEZ058-069-220130- CHASE NE-PERKINS NE- 648 PM MDT WED JUL 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHASE AND SOUTHERN PERKINS COUNTIES UNTIL 730 PM MDT... AT 644 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR IMPERIAL...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HIGHWAY 61 MILE MARKER 50 AROUND 715 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Local storm report, Jul 21, 8:36 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
836 PM CDT WED JUL 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 5 SSW LAMAR 40.51N 102.02W
07/21/2010 E60 MPH CHASE NE PUBLIC
ESTIMATED WIND GUSTS OF 60 MPH OR GREATER. WINDS FLIPPED
OVER SWING.
&&
CARMELLocal storm report, Jul 21, 8:54 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
854 PM CDT WED JUL 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 6 SSW LAMAR 40.49N 102.02W
07/21/2010 M1.00 INCH CHASE NE LAW ENFORCEMENT
ONE INCH DIAMETER HAIL WAS REPORTED BY A CHASE COUNTY
SHERIFF DEPUTY.
&&
CARMELSpecial weather statement, Jul 21, 10:14 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1014 PM CDT WED JUL 21 2010 NEZ004-220400- SHERIDAN NE- 914 PM MDT WED JUL 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERIDAN COUNTY UNTIL 1000 PM MDT... AT 911 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF METCALF STATE WILDLIFE MANAGEMENT AREA...OR 13 MILES NORTHWEST OF HAY SPRINGS...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAY SPRINGS... RUSHVILLE... GORDON... METCALF STATE WILDLIFE MANAGEMENT AREA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:03 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 42 min |
| Jul 21, 8:22 PM CDT | Tornado Warning | LBF | Chase | 23 min |
| Jul 21, 9:51 PM CDT | Areal Flood Advisory | LBF | Boyd, Holt, Keya Paha, Rock | 3 hr |
| Jul 22, 12:24 AM CDT | Flash Flood Warning | LBF | Boyd, Holt | 12 hr |
| Jul 22, 12:45 PM CDT | Areal Flood Warning | LBF | Holt | 6 hr |
| Jul 22, 3:39 PM CDT | Flood Watch | LBF | Boyd, Holt, Keya Paha, Rock | 31 hr |
Nearby
Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.